# SDR DALA2018010200079

- Difficulty date: December 28, 2017
- Submitted: January 4, 2018
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 69,962 hours, 13,189 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Damaged
- Location: Tailskid
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ATB - AFTER T/O TAIL SKID EICAS MSG CAME ON AFTER GEAR RETRACTION. ACCOMPLISHED QRH PROCEDURE FOR TAILSKID MSG AND TAILSTRIKE WERE ACCOMPLISHED HEAVYWEIGHT LANDING MADE. GW 373720. DESCENT RATE AT TOUCHDOWN WAS LESS THAN 200 FPM. NORMAL LANDING ACCOMPLISHED. T/S PER FIM 32-71-00. FOUND DAMAGED 28VDC WIRE AT CONNECTOR RETERMINATED WIRES AT CONNECTOR FOR TAILSKID PER BSPM 20-00-00 ITEM CLEARED.
